欧几里得项目
期刊
会议
图书
作者:Arne Smeets
来源:[J].Algebra & Number Theory(IF 0.625), 2017, Vol.11 (1), pp.213-233
摘要:Let R be a strictly local ring complete for a discrete valuation, with fraction field K and residue field of characteristic p > 0 . Let X be a smooth, proper variety over K . Nicaise conjectured that the rational volume of X is equal to the trace of the tame monodromy operat...
作者:Ben Davison , Sven Meinhardt
来源:[J].Algebra & Number Theory(IF 0.625), 2017, Vol.11 (6), pp.1243-1286
摘要:We calculate the motivic Donaldson–Thomas invariants for ( − 2 ) -curves arising from 3 -fold flopping contractions in the minimal model program. We translate this geometric situation into the machinery developed by Kontsevich and Soibelman, and using the results and framewo...
作者:David Krumm
来源:[J].Algebra & Number Theory(IF 0.625), 2019, Vol.13 (4), pp.963-993
摘要:Let t and x be indeterminates, let ϕ ( x ) = x 2 + t ∈ ℚ ( t ) [ x ] , and for every positive integer n let Φ n ( t , x ) denote the n -th dynatomic polynomial of ϕ . Let G n be the Galois group of Φ n over the function field ℚ ( t ) , and for c ∈ ℚ let G n , c be ...
作者:Shulim Kaliman
来源:[J].Algebra & Number Theory(IF 0.625), 2018, Vol.12 (2), pp.227-258
摘要:We prove that the actions mentioned in the title are translations. We show also that for certain G a -actions on affine fourfolds the categorical quotient of the action is automatically an affine algebraic variety and describe the geometric structure of such quotients.
作者:Koji Shimizu
来源:[J].Algebra & Number Theory(IF 0.625), 2017, Vol.11 (1), pp.181-211
摘要:Deligne conjectured that a single ℓ -adic lisse sheaf on a normal variety over a finite field can be embedded into a compatible system of ℓ ′ -adic lisse sheaves with various ℓ ′ . Drinfeld used Lafforgue’s result as an input and proved this conjecture when the var...
作者:Yohsuke Matsuzawa , Kaoru Sano , Takahiro Shibata
来源:[J].Algebra & Number Theory(IF 0.625), 2018, Vol.12 (7), pp.1635-1657
摘要:For a dominant rational self-map on a smooth projective variety defined over a number field, Kawaguchi and Silverman conjectured that the (first) dynamical degree is equal to the arithmetic degree at a rational point whose forward orbit is well-defined and Zariski dense. We prove...
作者:Aldo Conca , Volkmar Welker
来源:[J].Algebra & Number Theory(IF 0.625), 2019, Vol.13 (2), pp.455-484
摘要:Motivated by questions in algebra and combinatorics we study two ideals associated to a simple graph G :(#br) the Lovász-Saks-Schrijver ideal defining the d -dimensionalorthogonal representations of the graph complementary to G ,and the determinantal ideal of the ( d + 1 ) -...
作者:Andrew Sutherland , David Zywina
来源:[J].Algebra & Number Theory(IF 0.625), 2017, Vol.11 (5), pp.1199-1229
摘要:For each open subgroup G of GL 2 ( ℤ ̂ ) containing − I with full determinant, let X G ∕ ℚ denote the modular curve that loosely parametrizes elliptic curves whose Galois representation, which arises from the Galois action on its torsion points, has image conta...
作者:Hiroki Matsui , Ryo Takahashi
来源:[J].Algebra & Number Theory(IF 0.625), 2017, Vol.11 (7), pp.1677-1738
摘要:Let R be a commutative noetherian ring. Denote by D − ( R ) the derived category of cochain complexes X of finitely generated R -modules with H i ( X ) = 0 for i ≫ 0 . Then D − ( R ) has the structure of a tensor triangulated category with tensor product ⋅ ⊗ R L ⋅ ...
作者:Brendan Creutz , Bianca Viray
来源:[J].Algebra & Number Theory(IF 0.625), 2018, Vol.12 (10), pp.2445-2470
摘要:Let X ⊂ ℙ k n be a smooth projective variety of degree d over a number field k and suppose that X is a counterexample to the Hasse principle explained by the Brauer–Manin obstruction. We consider the question of whether the obstruction is given by the d -primary subgrou...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×